# SDR 97ZZZX252

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5734M
- Make and model: Bell 206L-1
- Aircraft serial: 45449
- System (JASC): 6300 · Main Rotor Drive System
- Part: Spring
- Part number: 206040106001
- Condition: Broken
- Location: M/R Drive
- Component: 206040015015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD COUPLING WOULD NOT STAY STRAIGHT.  (POSSIBLY FOUND DURING OTHER MAINTENANCE).  SPRING INSIDE OF OUTER COUPLING.  SNAPPED AND BROKE IN HALF.
